TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Group analysis of a Hamilton–Jacobi type equation

*

* Corresponding author · click or hover a name for details

pp. 51–66Vol. 26Issue 1January 2023DOI: 10.47974/JIM-1646XML
Published Online:
31 Jan 2023
Article type:
Research Article
Language:
EN
Article no.:
JIM-1646
Pages:
51–66

Abstract

In this paper, we apply Lie group theory to a Hamilton-Jacobi type equation, which is a nonlinear partial differential equation of the first order. We then employ the local inverse theorem to build the Lie invariance condition for this equation. The determining equations are then obtained by using this condition. We split and solve these obtained equations to obtain the symmetries of the equation under study. We obtain the largest solvable Lie algebra. We also obtain the symmetry algebra and make a group classification of this equation. Further, some exact solutions are deduced and represented graphically.

Keywords

Subject Classifications

(2020) 35R1035F2035B0635C99

References

[1] G. W. Bluman, and S. Kumei, Symmetries and Differential Equations, Springer-Verlag, New York (1989).
[2] A. Chauhan, K. Sharma, and R. Arora, Lie Symmetry Analysis, Optimum System, and Generalized Group Invariant Solutions of the (2+1)-Dimensional Date-Jimbo-Kashiwara-Miwa Equation, Mathematical Methods in Applied Sciences, 43(15), pp. 8823-8840 (2020).
[3] L. E. Dickson, Differential Equations from the Group Standpoint, Annals of Mathematics, 25, pp. 287-378 (1924).
[4] L. Dressner, Applications of Lie’s Theory of Ordinary and Partial Differential Equations, Institute of Physics Publishing, Bristol and Philadelphia (1999).
[5] K. Erdmann, and M. Wildon, Introduction to Lie Algebras, Springer-Verlag, United States of America (2006).
[6] J. Hill, Differential Equations and Group Methods for Scientists and Engineers, CRC Press, Florida (1992).
[7] N. H. Ibragimov, Handbook of Lie Group Analysis of Differential Equations, CRC Press, Boca Raton (1996).
[8] E. H. El Kinani, and A. Ouhadan, Lie Symmetry Analysis of Some Time Fractional Partial Differential Equations, International Journal of Modern Physics: Conference Series, 38, pp. 1-8 (2015).
[9] J. Z. Lobo, and Y. S. Valaulikar, Lie Symmetries for First Order Neutral Differential Equations, Journal of Applied Mathematics and Computational Mechanics, 18(1), pp. 29-40 (2019).
[10] A. M. Nass, Symmetry Analysis of space-time fractional Poisson equation With Delay, Quaestiones Mathematicae, 42(9), pp. 1221-1235 (2019).
[11] F. Oliveri, Lie Symmetries of Differential Equations: Classical Results and Recent Contributions, Symmetry Journal, 2(2), pp. 658-706 (2010).
[12] M. A. Rasheed, R. A. Hameed, S. Kareem, and A. Jameel, On Numerical Blow-Up Solutions of Semilinear Heat Equations, Iraqi Journal of Science, 61(8), pp. 2077-2086 (2020).
[13] M. A. Rasheed, and F. Ghaffoori, On Blow-Up Time and Growth Rate of a Reaction-Diffusion Equation, Italian Journal of Pure and Applied Mathematics, 44, pp. 805-813 (2020).
[14] R. Sahadevan, and P. Ponnusamy, Exact Solutions and Maximal Dimension of Invariant Subspaces of Time Fractional Coupled Nonlinear Partial Differential Equations, Communications in Nonlinear Science and Numerical Simulation, 42, (2016). DOI: https://doi.org/10.1016/j.cnsns.2016.05.017.
[15] R. Sahadevan, and G. Nagavigneshwari, Continuous Symmetries of Certain Nonlinear Partial Differential Equations and their Reductions, Physics Letters A, 378(43), pp. 3155-3160 (2014).
[16] K. Sharma, R. Arora, and A. Chauhan, Invariance Analysis, Exact Solutions and Conservation Laws of (2+1)-Dimensional Dispersive Long Wave Equations, Physica Scripta, 95(5), (2020). DOI: https://doi.org/10.1088/1402-4896/ab5eae.
[17] S. Tikare, and C. Tisdell, Nonlinear Dynamic Equations on Time Scales with Impulses and Nonlocal Conditions, Journal of Classical Analysis, 16(2), pp. 125-140 (2020).
[18] C. Tunç, and Y. Altun, On the global stability of a neutral differential equation with variable time lags, Bulletin of Mathematical Analysis and Applications, 9(4), pp. 31-41 (2017).

Views: 241Downloads: 128Citations: 0